# SDR SWAA2019110438579

- Difficulty date: October 18, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE INTERCOSTAL - WEB CRACKED AT BS. 540, BETWEEN BL 0 TO LBL 24.5.      / R&R INTERCOSTAL WEB IAW SRM AND DWG.
